# SDR FDEA202010012384

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

HFEC SURFACE INDICATION OF DEFECT(CRACK)NOTED AND MARKED IN RED SHARPIE ON   FUSELAGE MAIN FRAME 1640RIGHT HAND SIDE INNER CHORD FWD RETURN FLANGE RADIUS   INLINE WITH STRINGER 14R. INDICATION RUNS FROM EDGE OF FLANGE UNDER STRAP TO   SINGLE FASTENER ATTACHED TO FRAME AND STRNGER. LFEC INDICATION CONFIRMS HFEC   INDICATION AT STR 14R FOR STEP 3.D OF TASK CARD. CRACK RUNS UNDER STRAP TO   FASTENER. REPAIR AS REQUIRED. COMPLIED WITH EA # F-5310-T0357026, FUSELAGE MAINFRAME STA. 1640 FRAME SPLICE   REPAIR BETWEEN STRINGER I-9F AND S-20R.
